Alert archive / New York / Flash Flood Warnings in 2017
Flash Flood Warning 23, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 23, 2017, 9:58 PM EDT for Tioga County, New York; Bradford County, Pennsylvania. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2017, 9:58 PM EDT (01:58 UTC)
- Expired
- Jul 24, 2017, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Tioga County, NY, Bradford County, PA
The radar
The Binghamton radar (KBGM), 31 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 11:30 PM EDT | FLASH FLOOD | Nichols, NY | ROUTE 17 CLOSED IN BOTH DIRECTIONS AT EXIT 62 TO EXIT 63 DUE TO FLOODING. |
| Jul 23, 11:58 PM EDT | FLASH FLOOD | Windham, PA | MULTIPLE WATER RESCUES UNDERWAY IN WINDHAM TOWNSHIP. VIA 911 DISPATCH FEED. |
| Jul 24, 12:18 AM EDT | FLASH FLOOD | Windham, PA | MANY STRUCTURES IN WATER AND MULTIPLE EVACUTIONS UNDERWAY. |
| Jul 24, 12:31 AM EDT | FLASH FLOOD | Windham, PA | ROUTE 187 FLOODED AND IMPASSABLE IN MULTIPLE LOCATIONS TO THE NY STATE LINE. EMERGENCY OPERATIONS UNDERWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 92 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
769 WGUS51 KBGM 240158 FFWBGM NYC107-PAC015-240500- /O.NEW.KBGM.FF.W.0023.170724T0158Z-170724T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Binghamton NY 958 PM EDT SUN JUL 23 2017 The National Weather Service in Binghamton has issued a * Flash Flood Warning for... Southwestern Tioga County in central New York... Northeastern Bradford County in northeastern Pennsylvania... * Until 100 AM EDT * At 958 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen. * Some locations that will experience flooding include... Barton, Sayre, Waverly, Owego, Athens, Litchfield, Windham, Nichols, Tioga Center and Lounsberry. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. && LAT...LON 4219 7621 4196 7617 4194 7652 4215 7655 $$ RRM
1 follow-up statement
400
WGUS71 KBGM 240355
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
1155 PM EDT SUN JUL 23 2017
NYC107-PAC015-240500-
/O.CON.KBGM.FF.W.0023.000000T0000Z-170724T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tioga NY-Bradford PA-
1155 PM EDT SUN JUL 23 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTHWESTERN TIOGA AND NORTHEASTERN BRADFORD COUNTIES...
At 1152 PM EDT, emergency management reported road closures due to
flash flooding in the warning area, including Route 17 in both
directions between exits 62 and 63 near Nichols. 1 to 3 inches
inches of rain have already fallen. Flash flooding is ongoing. Up to
another inch of rain is possible, especially along and south of the
state border, in the Litchfield and Windham areas.
Some locations that will experience flooding include...
Barton, Sayre, Waverly, Athens, Litchfield, Windham, Nichols, Tioga
Center and Lounsberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4215 7639 4208 7627 4207 7619 4196 7617
4194 7652 4211 7654
$$
MDPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:52 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 23, 9:52 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
952 PM EDT Sun Jul 23 2017
.SYNOPSIS...
A cloudy sky will persist this morning with only isolated
showers. However, showers and thunderstorms will become
likely, especially late this afternoon through tonight, with
locally heavy rainfall possible. After some more showers and
storms Monday, the weather looks drier and cooler for Tuesday
and Wednesday, before rain chances increase again Thursday.
&&
.NEAR TERM /THROUGH MONDAY/...
945 pm update... We continue to be concerned about heavy
rainfall overnight over portions of our Flash Flood Watch area,
particularly the northern tier of Pennsylvania, and perhaps into
parts of NY's southern tier. This is where some recent heavy
rainfall (since about 7-8 pm) has occurred, and where more seems
to be organizing upstream over northwestern to north-central PA.
Given recent satellite trends (slow approach of main short-wave
trough, an upward trend in PWAT values, and an uptick in total
lightning activity) and a model emphasis on the above described
region for heavy rainfall during the night, we will be
monitoring the situation very closely.
Previous discussion... 740 PM EDT Update... A few heavy showers
have developed this evening across the area. The atmos is very
moist and expect the possibility for flash flooding to continue
to exist through the overnight period. The flash flood watch is
still in effect for through tomorrow morning. Still expect
showers to become more widespread through the overnight period.
Will closely monitor the situation as it evolves. We may need to
add the far northern counties into the flash flood watch if
confidence increases that heavy rainfall will reach our northern
counties.
Earlier forecast discussion... 300 PM EDT Update...
Updated pops in the forecast as confidence has increased that
we could see a heavy rainfall event across the region. Decided
to issue a flash flood watch for all of our NEPA counties and
Central Southern Tier, NY, Western Catskills and the Susquehanna
Region. PWAT values has risen to 1.5 inches, SB CAPE values
range from 1000 to 500 J/KG, 0-6 KM Bulk shear is around 40
knots. This should be enough for thunderstorm development and
continuation.
The big picture overall is that a well defined shortwave
currently located over the Great Lakes will drop south and its
attendant sfc low will shift a sfc boundary/warm front north
this afternoon across central NY/northeast PA. As this occurs,
embedded waves within the SW flow aloft will help initiate
showers and thunderstorms along this feature which will be aided
by the right entrance of the upper lvl jet. So far SB CAPE
values are slow to rise but if we can manage a few breaks in the
cloud coverage those low values should rise to around 1000 J/kg
or higher.
As this boundary lifts north this afternoon/evening, a semi-
decent low-lvl jet will develop around 850mb which may be able
to transport enough low-lvl moisture into central NY to create
heavy rainfall. Heavy rainfall was previously though to only be
a threat over NEPA, now it looks to be a threat over the whole
CWA late this evening through 3AM.
Showers are expected to become become more widespread across
the region after 5 PM. SPC currently has most of the CWA I-81
and west under a slight risk and NEPA. Gusty winds and heavy
rainfall are the main threats. We have the wind profiles for
severe weather to develop but may not have steep enough lapse
rates or enough instability.
Showers will likely continue though the overnight period.
Highs today will be upper 70s-lower 80s, which is right around
climatology though it will be humid; followed by lows in the
60s tonight.
By Monday morning a secondary low will become well defined off
the east coast and the sfc low that brought the warm front
across the region on Sunday will start to weaken. The overall
system then will become stacked and the low will just become
washed out over the region. While it does this, there will still
be a chance for showers and thunderstorms over the region as
cool air aloft, steep lapse rates makes a great environment for
this to occur. Temps Monday will vary greatly depending on
east/west of I-81. I-81 and west will rise into the mid/upper
70s, while I-81 and east will mostly be in the 60s and struggle
to reach the 70s.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
4 pm update...
Main concerns in the short term are focused around the exiting
upper short wave and inverted surface trough ewd and dissipating
showers and storms from west to east Monday night/Tuesday
morning...then a dry period through Wednesday, with only a
slight chance of a shower or weak storm Wed afternoon.
The upper trough axis will be directly overhead Monday night,
along with an area of colder temperatures aloft capable of
producing steep lapse rates and interacting with the low level
forcing from an inverted trough to produce scattered rain
showers and isolated t-storms. Deep layer moisture will be
limited or slowly decreasing during this time, so convection
should have a hard time developing. Plus, with the loss of
daytime heating, most of the instability should be quickly
ramping down through the evening, and remain fairly stable in
the boundary layer through the night. May see a few lingering
showers Tuesday morning across the Catskills and Mohawk valley
area, but the overall trend should be to dry out.
Weather conditions should remain dry Tue night and Wed morning
with the threat of valley fog the only concern. Will see a ridge
of high pressure build across the region on Wed, and most of the
day should be quiet, with sunny skies in the morning and diurnal
cumulus in the afternoon, along with a few showers popping.
Highs will top out in the upper 60s and 70s on Tue and Wed, with
overnight lows in the 50s and lower 60s.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
400 pm update...
Not much change in the long term with a cold front still
expected to move across the region Thursday and early Friday
with more showers and storms possible. Behind the front going
into the weekend conditions will dry out and remain quiet most
of the time with day time highs in the 70s and lower 80s...and
overnight lows in the 50s and 60s.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
A surface low will stall over the region and create and
environment conducive for VFR TSRA for most of the TAF period.
ATTM most of the sites are VFR, expect TAF sites to become
MVFR/fuel alternate shortly after issuance and KSYR, KELM, and
KBGM will likely see IFR flight conditions tonight. Showers are
expected to become widespread across the region late tonight and
linger through much of the day tomorrow. Taf sites may become
VFR at the end of period.
Winds will be light and variable through 12Z Mon, then become
southerly around 5 to 10 knots.
Outlook...
Monday & Tuesday ...Periodic restrictions in showers and thunderstorms.
Wednesday...Mainly VFR.
Thursday & Friday...Chance of showers-storms with associated restrictions.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Monday morning for PAZ038>040-043-
044-047-048-072.
NY...Flash Flood Watch through Monday morning for NYZ024-025-
044>046-055>057-062.
&&
SYNOPSIS...MDP
NEAR TERM...KAH/MLJ
SHORT TERM...BJT
LONG TERM...BJT
AVIATION...KAHHazardous weather outlook, Jul 23, 3:29 PM EDT, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 329 PM EDT Sun Jul 23 2017 NYZ024-025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-241930- Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 329 PM EDT Sun Jul 23 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additional storms are expected in the area Monday, with locally heavy rainfall and gusty winds possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ009-015>018-022-023-036-037-241930- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Madison-Southern Oneida- 329 PM EDT Sun Jul 23 2017 This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. ...Isolated Severe Thunderstorms and Flash Flooding possible... Showers and thunderstorms are expected to develop this event across central NY. Some of these storms could produce localized heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional storms are expected in the area Monday, with locally heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 23, 5:09 PM EDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Binghamton NY
509 PM EDT SUN JUL 23 2017
NYZ022-232145-
Steuben NY-
509 PM EDT SUN JUL 23 2017
...STRONG THUNDERSTORM WILL AFFECT...NORTHERN STEUBEN COUNTY UNTIL
545 PM EDT...
At 509 PM EDT, Doppler radar was tracking a strong thunderstorm over
South Dansville, or 7 miles southeast of I-390 Exit 4, moving east at
40 mph.
Strong wind gusts will be possible with this storm.
Locations impacted include...
Bath, Campbell, Urbana, Howard, Wheeler, Avoca, Arkport, Cohocton,
Savona and Hammondsport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4254 7769 4254 7766 4256 7766 4249 7713
4221 7719 4241 7773 4242 7773
TIME...MOT...LOC 2109Z 286DEG 35KT 4246 7762
RRMSpecial weather statement, Jul 23, 6:45 PM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Binghamton NY
645 PM EDT SUN JUL 23 2017
NYZ023>025-232315-
Chemung NY-Schuyler NY-Tompkins NY-
645 PM EDT SUN JUL 23 2017
...STRONG THUNDERSTORM WILL AFFECT...SCHUYLER...NORTHEASTERN CHEMUNG
AND SOUTHWESTERN TOMPKINS COUNTIES UNTIL 715 PM EDT...
At 645 PM EDT, Doppler radar was tracking a strong thunderstorm over
Reading Center, or near Watkins Glen, moving east at 25 mph.
Strong wind gusts will be possible with this storm.
Locations impacted include...
Newfield, Watkins Glen, Catharine, Montour Falls, Odessa, Cayuta,
Burdett, Millport, Reading Center and Alpine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4246 7698 4246 7689 4248 7690 4250 7690
4240 7651 4218 7663 4235 7706
TIME...MOT...LOC 2245Z 290DEG 23KT 4241 7693
RRMSpecial weather statement, Jul 23, 6:55 PM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Binghamton NY
655 PM EDT SUN JUL 23 2017
NYZ025-232345-
Tompkins NY-
655 PM EDT SUN JUL 23 2017
...STRONG THUNDERSTORM WILL AFFECT...CENTRAL TOMPKINS COUNTY UNTIL
745 PM EDT...
At 655 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ithaca, moving southeast at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Ithaca, Newfield, Cayuga Heights, Lansing, Enfield, Danby, Caroline,
South Danby, Slaterville Spgs and Taughannock Falls.
LAT...LON 4258 7657 4246 7625 4241 7625 4240 7630
4238 7630 4238 7628 4231 7634 4232 7635
4232 7641 4226 7642 4226 7646 4243 7669
TIME...MOT...LOC 2255Z 303DEG 10KT 4247 7656
DJPSpecial weather statement, Jul 23, 7:15 PM EDT, 2 hours 43 minutes before
Special Weather Statement National Weather Service Binghamton NY 715 PM EDT SUN JUL 23 2017 NYZ023>025-055-240000- Chemung NY-Schuyler NY-Tioga NY-Tompkins NY- 715 PM EDT SUN JUL 23 2017 ...STRONG THUNDERSTORM WILL AFFECT...SOUTHEASTERN SCHUYLER... NORTHEASTERN CHEMUNG...WEST CENTRAL TIOGA AND SOUTHWESTERN TOMPKINS COUNTIES UNTIL 800 PM EDT... At 715 PM EDT, Doppler radar was tracking a strong thunderstorm over Catharine, or near Odessa, moving southeast at 25 mph. Strong wind gusts will be possible with this storm. Locations impacted include... Newfield, Erin, Catharine, Montour Falls, Candor, Spencer, Odessa, Cayuta, Van Etten and Millport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to minor flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4243 7678 4228 7628 4207 7651 4229 7688 TIME...MOT...LOC 2315Z 300DEG 23KT 4232 7675 RRM
Special weather statement, Jul 23, 7:57 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Binghamton NY
757 PM EDT SUN JUL 23 2017
NYZ025-044-055-056-240030-
Cortland NY-Tioga NY-Broome NY-Tompkins NY-
757 PM EDT SUN JUL 23 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WEST CENTRAL
BROOME...SOUTHWESTERN CORTLAND...TIOGA AND SOUTHEASTERN TOMPKINS
COUNTIES UNTIL 830 PM EDT...
At 756 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Caroline to near Lockwood. Movement was
southeast at 30 mph.
Strong wind gusts will be possible with these storms.
Locations impacted include...
Endicott, Maine, Owego, Caroline, Nanticoke, Berkshire, Richford,
Newark Valley, Harford and Candor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4249 7626 4223 7587 4200 7621 4200 7641
4217 7653
TIME...MOT...LOC 2356Z 327DEG 25KT 4237 7626 4214 7648
RRMSpecial weather statement, Jul 23, 8:28 PM EDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Binghamton NY 828 PM EDT SUN JUL 23 2017 NYZ055-056-240100- Tioga NY-Broome NY- 828 PM EDT SUN JUL 23 2017 ...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN BROOME AND SOUTHEASTERN TIOGA COUNTIES UNTIL 900 PM EDT... At 828 PM EDT, Doppler radar was tracking a strong thunderstorm near Newark Valley, or near Nws Binghamton, moving southeast at 20 mph. Strong wind gusts will be possible with this storm. Locations impacted include... Binghamton, Vestal, Johnson City, Endicott, Maine, Owego, Nanticoke, Port Dickinson, Nws Binghamton and Chenango Forks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to minor flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4200 7600 4212 7627 4232 7607 4221 7570 TIME...MOT...LOC 0028Z 301DEG 19KT 4221 7611 RRM
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:28 PM EDT | Special Weather Statement | BGM | Broome | 32 min |
| Jul 23, 9:30 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 2 hr |
| Jul 23, 10:04 PM EDT | Flash Flood Warning | BGM | Broome | 3 hr |
| Jul 23, 11:01 PM EDT | Areal Flood Advisory | BGM | Broome | 119 min |
| Jul 23, 11:26 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 2 hr |
| Jul 24, 12:28 AM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 3 hr |
| Jul 24, 12:54 AM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Jul 24, 12:57 AM EDT | Flash Flood Warning | BGM | Tioga | 2 hr |
| Jul 24, 1:45 AM EDT | Flash Flood Warning | BGM | Broome | 3 hr |
| Jul 24, 3:10 AM EDT | Areal Flood Warning | BGM | Tioga | 3 hr |
| Jul 24, 3:23 AM EDT | Areal Flood Advisory | BGM | Delaware | 3 hr |
| Jul 24, 3:29 AM EDT | Flash Flood Warning | BGM | Broome, Tioga | 2 hr |
| Jul 24, 4:40 AM EDT | Areal Flood Warning | BGM | Broome | 3 hr |
| Jul 24, 5:25 AM EDT | Areal Flood Warning | BGM | Broome, Tioga | 3 hr |
| Jul 24, 8:36 AM EDT | Special Weather Statement | BGM | Cayuga, Seneca | 24 min |
| Jul 24, 9:02 AM EDT | Special Weather Statement | BGM | Cayuga, Seneca | 43 min |
| Jul 24, 12:16 PM EDT | Special Weather Statement | BGM | Tompkins | 44 min |
| Jul 24, 12:39 PM EDT | Special Weather Statement | BGM | Chemung | 36 min |
| Jul 24, 1:01 PM EDT | Special Weather Statement | BGM | Tompkins | 29 min |
| Jul 24, 1:25 PM EDT | Areal Flood Advisory | BGM | Cortland, Tompkins | 2 hr |
| Jul 24, 1:32 PM EDT | Areal Flood Advisory | BGM | Chemung, Steuben | 6 hr |
| Jul 24, 1:34 PM EDT | Flash Flood Warning | BGM | Cortland, Tompkins | 3 hr |
| Jul 24, 1:46 PM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
| Jul 24, 1:47 PM EDT | Special Weather Statement | BGM | Cortland | 28 min |
| Jul 24, 1:52 PM EDT | Special Weather Statement | BGM | Chemung | 23 min |
| Jul 24, 2:04 PM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Tioga, Tompkins | 3 hr |
| Jul 24, 2:06 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Jul 24, 2:17 PM EDT | Flash Flood Warning | BGM | Tioga | 3 hr |
| Jul 24, 2:26 PM EDT | Areal Flood Advisory | BGM | Broome | 3 hr |
| Jul 24, 2:33 PM EDT | Flash Flood Warning | BGM | Broome, Tioga | 3 hr |
| Jul 24, 2:45 PM EDT | Areal Flood Advisory | BGM | Chemung, Tioga, Tompkins | 2 hr |
| Jul 24, 3:54 PM EDT | Special Weather Statement | BGM | Onondaga | 66 min |
| Jul 24, 4:22 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 38 min |
| Jul 24, 5:05 PM EDT | Special Weather Statement | BGM | Onondaga | 40 min |
| Jul 24, 5:52 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 38 min |
| Jul 24, 6:32 PM EDT | Special Weather Statement | BGM | Cortland | 43 min |
| Jul 24, 6:44 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 46 min |
| Jul 24, 6:46 PM EDT | Areal Flood Advisory | BGM | Chenango, Cortland, Madison, Oneida, Otsego | 119 min |
| Jul 24, 7:18 PM EDT | Special Weather Statement | BGM | Chenango | 27 min |
| Jul 24, 7:30 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 60 min |
| Jul 23, 10:13 PM EDT | Flash Flood Warning | BGM | Bradford | 2 hr |
| Jul 23, 10:51 PM EDT | Areal Flood Advisory | BGM | Bradford, Susquehanna | 114 min |
| Jul 23, 11:35 PM EDT | Flash Flood Warning | BGM | Bradford, Susquehanna | 3 hr |
| Jul 23, 11:55 PM EDT | Flash Flood Warning | BGM | Susquehanna | 3 hr |
| Jul 24, 12:23 AM EDT | Flash Flood Warning | BGM | Bradford | 3 hr |
| Jul 24, 2:26 AM EDT | Areal Flood Warning | BGM | Bradford, Susquehanna | 3 hr |
| Jul 24, 4:20 AM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Wayne | 3 hr |
| Jul 24, 7:12 AM EDT | Areal Flood Advisory | BGM | Luzerne | 3 hr |
| Jul 24, 2:43 PM EDT | Areal Flood Advisory | BGM | Bradford, Susquehanna | 3 hr |
| Jul 24, 3:10 PM EDT | Areal Flood Advisory | BGM | Bradford, Susquehanna, Wyoming | 6 hr |
| Jul 24, 3:26 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Susquehanna, Wyoming | 64 min |
| Jul 24, 3:50 PM EDT | Flash Flood Warning | BGM | Susquehanna | 115 min |
| Jul 24, 3:58 PM EDT | Special Weather Statement | BGM | Luzerne | 62 min |
| Jul 24, 4:11 PM EDT | Tornado Warning | BGM | Lackawanna, Susquehanna, Wyoming | 49 min |
| Jul 24, 4:35 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Pike, Wayne | 25 min |
| Jul 24, 5:15 PM EDT | Flash Flood Warning | BGM | Bradford | 2 hr |
| Jul 24, 5:36 PM EDT | Areal Flood Advisory | BGM | Lackawanna | 114 min |
Nearby
Flash Flood Warnings in New York, 2017Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.